Potentials of a Frobenius-like structure


Hertling, Claus ; Varchenko, Alexander



DOI: https://doi.org/10.1017/S0017089517000374
URL: https://www.cambridge.org/core/journals/glasgow-ma...
Additional URL: https://www.semanticscholar.org/paper/POTENTIALS-O...
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Glasgow Mathematical Journal
Volume: 60
Issue number: 3
Page range: 681-693
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0017-0895 , 1469-509X
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics
Classification: MSC: 05B35 , 15A03 , 53D45 , 32S22,




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item